# SDR REXA2019022100209

- Difficulty date: February 21, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION; DURING REMOTION OF FLOOR PANEL SUPPORT ANGLE TO REMOVE CORROSION, A BEAM WAS FOUND CORRODED [ IN REFERENCE NRC 00136 ]: CORROSION ON FLOORBEAM FWD FACE [ INBD SIDE AND NEAR UPPER/AFT FLANGE ] IN STA. FS= 280, 2RBL AND 3.5RBL AT PAX CABIN FWD WET AREA. (W1)(CPAX) TCI: 53-10-219 SUMMARY OF NRC 226: LEVEL CORROSION 2; FLOORBEAM IN STA. FS= 280, 0.RBL AND 47 RBL AT PAX CABIN FWD WET AREA WAS REPLACED PER PER SRM 51-42-06-001-001-A01. PAR. 6. C. AND SRM 51-42-20-001-001-A01. PAR. 6. C.
